Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Faces of the scl norm ball

Danny Calegari

Geometry & Topology 13 (2009) 1313–1336
Bibliography
1 C Bavard, Longueur stable des commutateurs, Enseign. Math. $(2)$ 37 (1991) 109 MR1115747
2 S Blank, Extending immersions of the circle, PhD thesis, Brandeis University (1967)
3 M Burger, A Iozzi, A Wienhard, Surface group representations with maximal Toledo invariant, C. R. Math. Acad. Sci. Paris 336 (2003) 387 MR1979350
4 D Calegari, scallop, Computer program
5 D Calegari, scl, Monograph
6 D Calegari, Stable commutator length is rational in free groups arXiv:0802.1352
7 D Calegari, Universal circles for quasigeodesic flows, Geom. Topol. 10 (2006) 2271 MR2284058
8 D Calegari, Surface subgroups from homology, Geom. Topol. 12 (2008) 1995 MR2431013
9 G B Dantzig, Linear programming and extensions, Princeton Univ. Press (1963) MR0201189
10 G K Francis, Spherical curves that bound immersed discs, Proc. Amer. Math. Soc. 41 (1973) 87 MR0321112
11 W Goldman, Discontinuous groups and the Euler class, PhD thesis, UC Berkeley (1980)
12 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
13 A Grothendieck, Sketch of a Programme
14 P B Kronheimer, T S Mrowka, Scalar curvature and the Thurston norm, Math. Res. Lett. 4 (1997) 931 MR1492131
15 S Mac Lane, Homology, Classics in Math., Springer (1995) MR1344215
16 S Matsumoto, Some remarks on foliated $S^1$ bundles, Invent. Math. 90 (1987) 343 MR910205
17 J Milnor, A concluding amusement: symmetry breaking, Amer. Math. Soc. (2007) MR2307957
18 P Ozsváth, Z Szabó, Link Floer homology and the Thurston norm, J. Amer. Math. Soc. 21 (2008) 671 MR2393424
19 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. $(2)$ 17 (1978) 555 MR0494062
20 W Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
21 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443